MathSciNet Relay Station
MathSciNet bibliographic data
MR2768963 (2011m:32012) 32D15 (32A07 32U05)
Krivosheev, A. S. A criterion for the analytic continuation of functions from the principal invariant subspaces in convex domains in $\Bbb C\sp n$. (Russian) Algebra i Analiz 22 (2010), no. 4, 137--197; translation in St. Petersburg Math. J. 22 (2011), no. 4, 615–655
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement